American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Matteo Longo and Stefano Vigni. An irreducibility criterion for group representations, with arithmetic applications. Proc. Amer. Math. Soc. 138 (2010) 3437-3447. MR 2661544.
Abstract, references, and article information   
View Article: PDF

[2] E. Jespers, M. M. Parmenter and S. K. Sehgal. Central units of integral group rings of nilpotent groups. Proc. Amer. Math. Soc. 124 (1996) 1007-1012. MR 1328353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia